# SDR 9800399944

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 2587400176
- Condition: Inoperative
- Location: E/E Compt
- Part time: 33,610 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CAPTAIN'S ALTIMETER AND VERTICAL AIRSPEED INDICATOR BECAME INOPERATIVE.  AIRCRAFT RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 CENTRAL AIR DATA COMPUTER.  OPERATIONAL CHECK OK.
